# SDR SWAA2025022084621

- Difficulty date: January 9, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 380 FRAME HAS EVIDENCE OF CRACK AROUND FASTENER OF RAIL SUPPORT BRACKET I/B OF STR 8 L/H.  REPAIRED PER EA 25-153-00153 TTG8Q00YDMJL;[02] REPAIRED FRAME AT BS380; BETWEEN S-7L AND S-8L; IAW EA 25-153-00153.
